# SDR DALA2018121707250

- Difficulty date: November 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 108,721 hours, 15,264 cycles
- System (JASC): 5751 · Ailerons
- Part: Frame
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WAC FOUND RT WING OUTBOARD AILERON UPPER CONDUCTIVE FRAME DAMAGED. REPAIRED PER ERA 573140-14. (LP 5193617)
